# SDR FDEA200907272759

- Difficulty date: July 27, 2009
- Submitted: July 27, 2009
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11F
- Aircraft serial: 48548
- Aircraft time: 57,193 hours, 13,050 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB71772
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER SURFACE SKIN AT XORS 250 FOUND SURFACE CORROSION AT 3 LOCATIONS.  CORROSION ON RIGHT HAND WING UPPER SURFACE SKIN AT XORS 250, REPAIRED CARRIED OUT AS PER SRM 57-00-01 VOLUME I FIGURE 6, REVISION 40. REPAIR CLASSIFIED AS MINOR AS PER GMM 6-2-100, REVISION 107.
